MathSciNet Relay Station
MathSciNet bibliographic data
MR2157509 (2006e:60032) 60F05 (60E10 92D10 92D15)
Möhle, M. Convergence results for compound Poisson distributions and applications to the standard Luria-Delbrück distribution. J. Appl. Probab. 42 (2005), no. 3, 620–631.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement